# SDR CALA2022012600247

- Difficulty date: January 26, 2022
- Submitted: January 27, 2022
- Operation: Air carrier
- Aircraft: N401UA
- Make and model: Airbus A320-232
- Aircraft serial: 435
- Aircraft time: 85,675 hours, 33,262 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: Fuel Cap
- Part number: NA
- Part serial: NA
- Condition: Missing
- Location: Fuel Panel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PDA 3 CREW REPORTS FUEL CAP MISSING ON WALKAROUND CREW APPLIED CDL 28A. FUEL CAP MISSING PER CDL. STICKER INSTALLED. DISPATCH DESK: 34   NAME: MISTY                DATE: 24-JAN-22- DEFERRED DIRECTLY BY TOMC
